# SDR SIMA20180321006

- Difficulty date: February 28, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 33,999 hours, 31,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524789003
- Condition: Cracked
- Location: Fr 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 66 CRACKED AROUND RIVETS, STRINGERS 17L-18L.  ACCOMPLISHED A DOUBLER REPAIR TO THE FRAME IAW ERS-EM-53MR-3185.
